# SDR AALA201610109015

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 74,751 hours, 10,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347821520500
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOORBEAM AT FRAME 73A BETWEEN Y1993 AND Y2462. REPLACED THE FLOORBEAM IAW SRM 51-42-11.
